# SDR SWIA201231924

- Difficulty date: October 5, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 24,140 hours, 20,332 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED HYDRAULIC 3 LOW PRESSURE CAUTION AND GEAR DISAGREE CAUTION MESSAGES.  APPROXIMATELY 15 SECONDS LATER PRESSURE RETURNED TO SYSTEM 3 AND GEAR RETRACTED.  (FLT 6324)  BLED AIR FROM HYDRAULIC SYSTEM NR 3 IN REFERENCE TO CRJ 200 MM.
